Re:Aaallllllllll!!!! (peg bundy)
Posted by Animal on March 24, 1997 at 19:34:45:
In Reply to: Re: Coming off Sostenon cycle and I'm breaking out baaaad. posted by Al on March 24, 1997 at 15:43:37:
: : I have taken my last shot a week and a half ago using the playing with the days cycle. I ran out of Sostenon on my last injection and had a 2cc amp of Sten and used it. I had broke out somewhat on my arms, chest, and back before the Sten, but after that last shot the zits went buck-wild. I have broken out something fierce all over my upper body. What do you think caused this spontaneous breakout? Was it the Sostenon catching up to me, or the Sten didn't react with me the same? I thought Sostenon and Sten were very similar. I have been tanning well in a booth and outside to help subside the problem, but it still persists. What can I do?
: Sten is supposedly made up of test cypionate and DHEA, or is it DHT? The sust is a combo of 4 diff tests, long and short acting, that minimizes side effects (at least for me). The sten is pretty androgenic stuff, so I'm almost positive that's what caused you to break out, especially since it's the end of your cycle. That's when I've found the side effects of test are usually the worst. Hope this helps. Later.
That's a good reason to take en instead of cyp, now isn't it Al? I think we just had our test en vs test cyp question answered as I don't think that would have happened with en! Anarchy in the USA!
- Dammit Peg, go back in the kitchen, I'm trying to watch the game! Al 03:50:39 3/25/97